# SDR USAASB97155

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE RIGHT AFT DOOR EMERGENCY LIGHT POPS THE CIRCUIT BREAKER.  MAINTENANCE REPAIRED A WIRE TERMINAL.  (M)
